# SDR UALA2009112403660

- Difficulty date: November 24, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 34,058 hours, 8,872 cycles
- Engine: Pwa PW4056
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER.  FUEL XFER FROM RT MAIN TO CNTR TANK.  FOUND LEAK AT RT AUX FUEL TANK UPPER RIB 3.  LOCATED RIGHT UPPER OF FUEL PLATE 631BB TOP OF STRINGER, MARKED.  LOCATED LOOSE SHIM BETWEEN UPPER STRINGER AND O/B OF RIB 3, I/B OF RT MAIN TANK.  BLOW-BACK SHOWS AREA IS LEAKING FROM SHIM AREA.  CLEANED AND REPOSITIONED SHIMS. TQ FASTENERS 9EA IN AREA.  SEALED WITH A1-2 AND B1-2 AT 1400.  FUELED TANK TO 24,000 LBS, AFTER 30 MINS, NO LEAKS.
